# SDR CHIR201611232643

- Difficulty date: November 22, 2016
- Submitted: November 23, 2016
- Operation: General aviation
- Aircraft: 2-CHK
- Make and model: Boeing 234
- Aircraft serial: MJ006
- Aircraft time: 29,931 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Retainer
- Part number: 114R31264
- Condition: Cracked
- Location: Swash Plate
- Part time: 7,994 hours
- Component: Swash Plate, Boeing
- Component part number: 414R350510
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE FLUORESCENT PENETRANT INSPECTION OF THE AFT SWASHPLATE ASSY, THE UPPER RETAINER WAS FOUND TO HAVE FOUR CRACKS.
